Traveler’s diarrhea is a digestive disorder that commonly causes loose stools and cramps in the abdominal. It can usually occur due to eating contaminated food or drinking contaminated water. It can also occur due to the change in climate and environment. However, this condition isn’t serious, but it may cause unpleasant conditions.
Symptoms of the traveler’s diarrhea include:
Some people in traveler diarrhea can experience severe dehydration. They may also experience vomiting and bloody stools and severe pain in the abdomen.
The causes of diarrhea differ from person to person. However, a bowel infection is common in both children and adults. Some causes are:
You can usually interact with this virus, bacteria, and parasites during traveling, especially in mediocre or poor hygiene areas.
The risk factors for traveler’s diarrhea include:
Traveling to Eastern Europe and South Africa can also put your health on risk.
Prevention is better than medication; however, if you are experiencing the symptoms of traveler’s diarrhea, you can use medications. Ciprofloxacin is usually used to treat the traveler’s diarrhea. If the condition is getting worse, you should consult with the doctor immediately.